Translator Disclaimer
december 2019 Blow-up and exponential decay of solutions to a class of pseudo-parabolic equation
Jun Zhou
Bull. Belg. Math. Soc. Simon Stevin 26(5): 773-785 (december 2019). DOI: 10.36045/bbms/1579402822

Abstract

In this paper, we consider a class of pseudo-parabolic equation, which was studied extensively in recent years, and the main results on blow-up depend on the initial energy $J(u_0)$ (see (1.5)) and the mountain-pass level $d$ (see (1.7)). By using eigenfunction, we give a new blow-up result which does not depend on $J(u_0)$ and $d$. Moreover, we obtain the energy functional $J(u)$ (see (1.5)) decays exponentially. These results extend the previous studies on this equation.

Citation

Download Citation

Jun Zhou. "Blow-up and exponential decay of solutions to a class of pseudo-parabolic equation." Bull. Belg. Math. Soc. Simon Stevin 26 (5) 773 - 785, december 2019. https://doi.org/10.36045/bbms/1579402822

Information

Published: december 2019
First available in Project Euclid: 19 January 2020

zbMATH: 07167756
MathSciNet: MR4053853
Digital Object Identifier: 10.36045/bbms/1579402822

Subjects:
Primary: 35A01, 35B40

Rights: Copyright © 2019 The Belgian Mathematical Society

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.26 • No. 5 • december 2019
Back to Top